-error estimates for variational inequalities with Hölder continuous obstacle
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 16 (1982) no. 1, pp. 27-37
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1982__16_1_27_0,
author = {Finzi Vita, Stefano},
title = {$L_\infty $-error estimates for variational inequalities with {H\"older} continuous obstacle},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {27--37},
year = {1982},
publisher = {Centrale des revues, Dunod-Gauthier-Villars},
address = {Montreuil},
volume = {16},
number = {1},
mrnumber = {648743},
zbl = {0493.49011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1982__16_1_27_0/}
}
TY - JOUR AU - Finzi Vita, Stefano TI - $L_\infty $-error estimates for variational inequalities with Hölder continuous obstacle JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1982 SP - 27 EP - 37 VL - 16 IS - 1 PB - Centrale des revues, Dunod-Gauthier-Villars PP - Montreuil UR - http://geodesic.mathdoc.fr/item/M2AN_1982__16_1_27_0/ LA - en ID - M2AN_1982__16_1_27_0 ER -
%0 Journal Article %A Finzi Vita, Stefano %T $L_\infty $-error estimates for variational inequalities with Hölder continuous obstacle %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1982 %P 27-37 %V 16 %N 1 %I Centrale des revues, Dunod-Gauthier-Villars %C Montreuil %U http://geodesic.mathdoc.fr/item/M2AN_1982__16_1_27_0/ %G en %F M2AN_1982__16_1_27_0
Finzi Vita, Stefano. $L_\infty $-error estimates for variational inequalities with Hölder continuous obstacle. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 16 (1982) no. 1, pp. 27-37. http://geodesic.mathdoc.fr/item/M2AN_1982__16_1_27_0/